# SDR CALA2023011000077

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 105,922 hours, 22,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Part serial: NA
- Condition: Damaged
- Location: L Side Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED ADDITIONAL LEFT SIDE FUESLAGE DAMAGE BETWEEN WATER SYSTEM DRAIN AND LAV SERVICE DOOR BLENDED OUT DAMAGE MARKED 1 INCH GRID FOR NDT ATTACHED IMAGES HFEC NO CRACKS  ULTRASOUND MATERIAL  AFTER BLEND. SEE IMAGE FOR ACCOMPLISHED  STEP 2 & 5 , REF AVO 10293 REF AVO 10293 ITEMS 3 AND 4.  ACCOMPLISHED DVI OF EXTERNAL AND AFTER FUSE SKIN CUTOUT AND FASTENERS REMOVED, HFEC PER AVO10293 THICKNESS. WORK ACP BY INSP. HOMEN U103280 INTERNAL FUSELAGE SKIN AND OTHER STRUCTURAL COMPONENTS WITHIN DTD 12/28/22 STEPS 6, 7 AND 8. NO CRACK FOUND. REF B757 NDT PART 20" RADIUS.  ONLY FOUND A SLIGHTLY BENT SHEER TIE AT STA679 6, 51-00-19, 51-00-16, AND 53-30-03. BETWEEN STR 22L AND STR 21L. DOUBLER AND FILLER PO # 831-0270-0141 , M&E # 40-0604-3-1563 , VERIFIED  INSURANCE CUT ACPED AND PO #  831-0270-0141 OF THE CONTOUR ROLLED  DOUBLER TO MATCH AIRCRAFT SKIN , PICKED UP STRAIGHTENED SHEER TIE.  HAD INSPECTOR HFEC SHEER TIE WHEN HE PICKED UP NEW FASTENER HOLE LOCATIONS. REAMED TO 0.187 PER AVO 2024T3  .063 . ACCOMPLISHED INSURANCE CUT IN SKIN CUT OUT AREA. MATERIAL.. ORIGINAL AIRCRAFT FASTENER HOLES IN  DOUBLER AND FILLER , LAID WAS HFEC OTHER AREAS, NO CRACKS FOUND IN SHEER TIE. 10293.  WORK ACCOMPLISHED BY AMT U107437. REF AVO 10293 REV .A ,STEP  6. OUT AND PICKED UP REPAIR FASTENER HOLES IN DOUBLER AND FILLER AND PILOT DRILLED.REF  AVO 10293  REV. A  . ACP''ED DOUBLER EDGE CHAMFERS AND COUNTER SINKS. ALODINED ACP''ED DOUBLER EDGE CHAMFERS AND COUNTER SINKS. ALODINED INSPECTED ACP
